# SDR CALA2025032603211

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Part number: D5323051420002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CLEAT HAS CORROSION FR 31 STR 41R-42R.  INSTALLED CLEAT @ FWD CARGO FR 31 STR 41R-42R I/A/W A320 SRM 51-72-11. W/P/B V075620 REMOVED AND REPLACED CLEAT FWD CARGO FR31 STR 41R-42R IAW A320 S RM 51-42-11-001 P6.
